MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381834
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the catheter is uncovered, the patient is punctured, it is difficult to enter the catheter into the skin, since only the needle enters and the plastic part retracts, so the catheter is removed and the flowered plastic tip is observed.Quantity: 01.Type of defect found: the plastic part of the catheter is in bad condition.Additional information received on 04 jun 2026.I could say yes, since a second puncture had to be performed on the patient.Date of occurrence (b)(6) 2026.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25575983
Report Number1710034-2026-00675
Device Sequence Number20121957
Product Code FOZ
UDI-Device Identifier00382903818341
UDI-Public(01)00382903818341(11)250827(17)280731(10)5238009
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381834
Device Lot Number5238009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown